# SDR SWIA202156859

- Difficulty date: January 17, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272007
- Condition: Corroded
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON IB PCU AFT CLEVIS IS CORRODED    (C-CHECK) RO 3/10/2021    REMOVED REPLACED RH AILERON IB PCU IAW CRJ 200 AMM 27-14-01-400-801
